# SDR IPXA2015062990606

- Difficulty date: June 15, 2015
- Submitted: June 29, 2015
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 71,651 hours, 13,760 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2888502
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, CHAFE DAMAGE ON REPAIR DOUBLER PREVIOUSLY INSTALLED ON RT WING L/E EXTERIOR SKIN XOS 690.  INSTALLED NEW REPAIR ON RT WING L/E EXTERIOR SKIN, STA XOS 672 -703 IAW SRM 57-40-02.  REPAIR 5, FIG 201.
